mirage

Enumeration of small nonisomorphic 1-rotational twofold triple systems

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Enumeration of small nonisomorphic 1-rotational twofold triple systems

Show simple item record

dc.contributor.author Chee, Yeow Meng
dc.contributor.author Royle, Gordon F.
dc.date.accessioned 2011-07-28T02:39:59Z
dc.date.available 2011-07-28T02:39:59Z
dc.date.copyright 1992
dc.date.issued 2011-07-28
dc.identifier.citation Chee, Y. M., & Royle, G. F. (1992). Enumeration of small nonisomorphic 1-rotational twofold triple systems. Mathematics of Computation, 59, 609-612.
dc.identifier.issn 0025-5718
dc.identifier.uri http://hdl.handle.net/10220/6940
dc.description.abstract In this paper, twofold triple systems of order v are enumerated for all v ≤ 19. The existence of TS(v , 2)'s (all terms are defined in §2) is completely settled; the condition v -0 or 1 (mod 3) is known to be both necessary and sufficient [4]. On the other hand, enumeration efforts have not enjoyed such success. In fact, the exact number of painvise nonisomorphic TS(v, 2)'s, denoted N(v) , has been determined only for v 5 10. In particular, we have N(3) = N(4) = 1 (trivial), N(6) = 1 [5], N(7) = 4 [13], N(9) = 36 [12, 81, and N(10) = 960 [l, 31. One reason for the unavailability of such enumeration results for higher values of v is the inherent computational complexity of the problem that leads to a combinatorial explosion effect. To curb this combinatorial explosion, extra conditions are often imposed to enumerate interesting classes of designs. One such condition involves specifying automorphisms that the desired designs must possess.
dc.format.extent 5 p.
dc.language.iso en
dc.relation.ispartofseries Mathematics of computation
dc.rights © 1992 American Mathematical Society. This paper was published in Mathematics of Computation and is made available as an electronic reprint (preprint) with permission of American Mathematical Society. The paper can be found at the following official URL: http://www.jstor.org/stable/2153077.  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
dc.subject DRNTU::Science::Mathematics::Applied mathematics
dc.title Enumeration of small nonisomorphic 1-rotational twofold triple systems
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://www.jstor.org/stable/2153077
dc.description.version Published version

Files in this item

Files Size Format View Description
1rottts.pdf 105.1Kb PDF View/Open Published version

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Enumeration of small nonisomorphic 1-rotational twofold triple systems 381

Total downloads

All Bitstreams Views
1rottts.pdf 112

Top country downloads

Country Code Views
United States of America 55
Singapore 23
China 12
Unknown Country 4
United Kingdom 4

Top city downloads

city Views
Mountain View 43
Singapore 23
Redwood City 4
Southampton 4
Beijing 2

Downloads / month

  2014-05 2014-06 2014-07 total
1rottts.pdf 0 0 3 3